MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION CHOICE PT; WIRE, GUIDE, CATHETER

BOSTON SCIENTIFIC CORPORATION CHOICE PT; WIRE, GUIDE, CATHETER
Model Number 2040
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Perforation of Vessels (2135)
Date of Event 01/12/2021
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that vessel perforation occurred.The target lesion with less than 45 degrees bend was located in the moderately calcified and moderately tortuous distal circumflex artery.A 182 cm choice guidewire was used during the procedure.However, perforation was noted distal to the lesion.The procedure was aborted, and the physician then performed pericardiocentesis.The patient's status was stable.

Brand Name
CHOICE PT
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key11206879
Report Number2134265-2021-00484
Device Sequence Number3382607
Product Code DQX
UDI-Device Identifier08714729176992
UDI-Public08714729176992
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K143587
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/20/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/08/2022
Device Model Number2040
Device Catalogue Number2040
Device Lot Number0025985436
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/12/2021
Initial Report FDA Received Date01/21/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;